Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: K. Clancey and I. Gohberg
Title: Factorization of matrix functions and singular integral operators
Additional book information Operator Theory: Advances and Applications, Vol. 3, Birkhäuser Verlag, Basel, 1981, x + 234 pp., $17.55. ISBN 3-7643-1297-1.


References [Enhancements On Off] (What's this?)

  • 1. Joseph A. Ball and J. William Helton, Factorization results related to shifts in an indefinite metric, Integral Equations Operator Theory 5 (1982), no. 5, 632–658. MR 697008 (84m:47047), http://dx.doi.org/10.1007/BF01694058
  • 2. Harm Bart, Israel Gohberg, and Marinus A. Kaashoek, Minimal factorization of matrix and operator functions, Operator Theory: Advances and Applications, vol. 1, Birkhäuser Verlag, Basel-Boston, Mass., 1979. MR 560504 (81a:47001)
  • 3. H. Bart, I. Gohberg and M. A. Kaashoek, Wiener-Hopf factorization of analytic operator functions and realization, Rapport no. 231, Subfaculteit Wiskunde, Vrije Universiteit, Amsterdam, 1983.
  • 4. P. A. Fuhrmann and J. C. Willems, Factorization indices at infinity for rational matrix functions, Integral Equations Operator Theory 2 (1979), no. 3, 287–301. MR 551887 (80m:93019), http://dx.doi.org/10.1007/BF01682672
  • 5. A. Grothendieck, Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math. 79 (1957), 121–138 (French). MR 0087176 (19,315b)
  • 6. I. C. Gohberg and I. A. Fel′dman, Convolution equations and projection methods for their solution, American Mathematical Society, Providence, R.I., 1974. Translated from the Russian by F. M. Goldware; Translations of Mathematical Monographs, Vol. 41. MR 0355675 (50 #8149)
  • 7. I. C. Gohberg and M. G. Kreĭn, Systems of integral equations on a half line with kernels depending on the difference of arguments, Amer. Math. Soc. Transl. (2) 14 (1960), 217–287. MR 0113114 (22 #3954)
  • 8. Israel Gohberg and Naum Krupnik, Einführung in die Theorie der eindimensionalen singulären Integraloperatoren, Lehrbücher und Monographien aus dem Gebiete der Exakten Wissenschaften (LMW). Mathematische Reihe [Textbooks and Monographs in the Exact Sciences. Mathematical Series], vol. 63, Birkhäuser Verlag, Basel-Boston, Mass., 1979 (German). Translated from the Russian by B. Schüppel. MR 545507 (81d:45010)
  • 9. Norbert Wiener, Collected works with commentaries. Vol. III, Mathematicians of Our Time, vol. 20, MIT Press, Cambridge, Mass.-London, 1981. The Hopf\mhy Wiener integral equation;\ prediction and filtering;\ quantum mechanics and relativity;\ miscellaneous mathematical papers; Edited and with an introduction by Pesi Rustom Masani. MR 652691 (83i:01089)
  • 10. H. G. Kaper, C. G. Lekkerkerker, and J. Hejtmanek, Spectral methods in linear transport theory, Operator Theory: Advances and Applications, vol. 5, Birkhäuser Verlag, Basel, 1982. MR 685594 (85i:82079)
  • 11. B. Kon, Operators of Wiener-Hopf type and resultants of analytic functions. Ph.D. Thesis, Technion, Israel Institute of Technology, 1981.
  • 12. C. V. M. van der Mee, Semigroup and factorization methods in transport theory, Mathematical Centre Tracts, vol. 146, Mathematisch Centrum, Amsterdam, 1981. Studia Mathematica, 5. MR 651909 (84m:82122)
  • 13. N. I. Muskhelishvili, Singular integral equations. Boundary problems of function theory and their application to mathematical physics, P. Noordhoff N. V., Groningen, 1953. Translation by J. R. M. Radok. MR 0058845 (15,434e)
  • 14. J. H. A. de Smit, The queue GI|M|s with customers of different types or the queue GI|H, Memo. no. 364, Dept. of Appl. Math., Twente University of Technology, Enschede, The Netherlands, 1983.
  • 15. Jan C. Willems, Topological classification and structural stability of linear systems, J. Differential Equations 35 (1980), no. 3, 306–318. MR 563384 (81b:93007), http://dx.doi.org/10.1016/0022-0396(80)90031-5


Review Information

Reviewer: M. A. Kaashoek
Journal: Bull. Amer. Math. Soc. 10 (1984), 123-128
DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15211-X
PII: S 0273-0979(1984)15211-X